# SDR DHL2003742568

- Difficulty date: November 22, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, UPPER FUSELAGE EXTERIOR SKIN BS 390 BETWEEN 6TH LEFT AND 7TH SKIN IS DENTED.  DENT AT BS 390 STR 6L TO STR 7L FOUND OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1.  REMOVED FASTENERS FOR ACCESS AND CUT OUT DAMAGED AREA DIM 3 X 2 INCH IAW B727 SRM 53-30-3 FIG 3.  REMOVED PREVIOUS REPAIR FOR INCORPATION INTO NEW REPAIR IAW B727 SRM 51-30-2.  FABRICATED NEW DOUBLER, DIM 25 X 12 INCH, USING 2024-T3 .050 PO 900408 IAW B727 SRM 53-30-3 FIG 3.  ALODINE AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED REPAIR AT BS 390 STR 6 TO 7L IAW B727 SRM 53-30-3 FIG 3.
